# SDR AWXA9700651

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND OVERHEAD BIN EMERGENCY LIGHTS AT LT ROWS 4 AND 7 INOP.  REMOVED AND REPLACED CONTROL UNIT AND BATTERY PACK, OPS CHECK GOOD.
